Submitted by his mother.
My 19-year-old son got his second Pfizer vaccine on November 9th. On November 11th he had heart palpitations but didn’t tell me. On November 12th he was woken up in the early morning by chest pains, shortness of breath and a dead arm.
The hospital performed a chest X-ray, ECG, echocardiogram, and they took bloods. He was diagnosed with myopericarditis. The doctor admitted it was caused by the vaccine and explained to us that the antibodies were attacking his heart, but that it would sort itself out. He was however, worried about my son, and kept him in till November 15th, attached to a machine that monitored his heart. His heart rate went up when he’d stand, laugh, or walk a short distance to the toilet.
The hospital administered Nurofen and colchicine. They discharged him, and advised him to see our GP for a referral to a cardiologist, and for an echocardiogram which he had a few days later. Apparently it was all good.
He took the colchicine for six weeks. Our GP said it was mild, but as a mother it was scary and it shouldn’t have happened. He’s still not 100% and still suffers from chest pains with no end in sight yet.